Jan 25, 2005
Hi Doctor, my husband is HIV positive and undergoing second round of treatment with Pegasus and Copegus after failing 48 months with Pegintron and Rebetol. He has 5 more months to go on the Copegus, however he is becoming anemic and also is developing heart concerns. He doesn't want to stop the copegus at this point since his viral load is undetectable. Can anything be done to treat the anemia or should he stop the medication? I just need your opinion. Thank you
Response from Dr. Dieterich
Good question! It is important that he finishes the treatment! Anemia is easily treated with Procrit or epotin alfa! It works like a charm. We usually start when the hemoglobin goes below 12. We don't wait for 10 like some people do. That is particularly important for your husband, if he has heart problems. Wish him luck, this should do it for him! DTD
Sexual Transmission of Hep C
- Blood In Semen After Anal Sex Worried I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can Flagyl Cause Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.